Open Access
Translator Disclaimer
March 2010 An algorithm for finding low degree rational solutions to the Schur coefficient problem
Vladimir Bolotnikov
Funct. Approx. Comment. Math. 42(1): 37-49 (March 2010). DOI: 10.7169/facm/1269437067

Abstract

We present an algorithm producing all rational functions $f$ with prescribed $n+1$ Taylor coefficients at the origin and such that $||f||_\infty \le 1$ and $\deg f \le k$ for every fixed $k\ge n$. The case where $k<n$ is also discussed.

Citation

Download Citation

Vladimir Bolotnikov. "An algorithm for finding low degree rational solutions to the Schur coefficient problem." Funct. Approx. Comment. Math. 42 (1) 37 - 49, March 2010. https://doi.org/10.7169/facm/1269437067

Information

Published: March 2010
First available in Project Euclid: 24 March 2010

zbMATH: 1195.41002
MathSciNet: MR2640768
Digital Object Identifier: 10.7169/facm/1269437067

Subjects:
Primary: 41A05
Secondary: 30E05 , 41A20

Keywords: low degree rational interpolants. , Schur problem

Rights: Copyright © 2010 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.42 • No. 1 • March 2010
Back to Top